# SDR JJBA20220721021

- Difficulty date: July 21, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LH MLG WHEEL WELL, AFT BULKHEAD CRACKED AT 2 PLACES. INNER REINFORCEMENT ANGLE ON LH WING STUB SPAR 3 (WHEEL WELL AFT BULKHEAD) FAIRING ATTACHMENT ANGLE.
